# SDR CALA9901458

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHTS AT FORWARD ENTRY DOOR AND OVERHEAD AT ROW 17 INOPERATIVE.  THE BATTERY PACKS WERE REMOVED, RECHARGED, AND REINSTALLED.  OPERATION CHECKED GOOD IAW MM 33-50-0, PAGE 201.
